# SDR F3LA00185

- Difficulty date: August 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION REPORTED STRINGER FRAME TIE CLIP CRACKED .25 INCH, STRINGER 6R, STATION 727B.  MAINTENANCE REMOVED CRACKED TIE CLIP.  FABRICATED AND INSTALLED NEW TIE CLIP PER SRM 51-30-02 AND 53-10-02.  (M)
